MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc as the account did not have the available information.Because the product lot number is unknown, we are unable to provide the complete unique identifier (udi) #.G1: mfr site address 1- (b)(6).
 
Event or Problem Description
It was reported the patient experienced a vascular perforation.The 95% stenosed target lesion was located in a moderately tortuous and severely calcified left superficial femoral artery (sfa).A 2.4mm jetstream xc catheter was selected for a percutaneous transluminal angioplasty (pta) procedure to treat peripheral artery disease (pad).During the procedure, the 2.4mm jetstream xc catheter functioned as expected.When imaging was used to confirm treatment, a vascular perforation was observed.An unknown-brand stent was placed to treat this patient complication and hemostasis was confirmed so the procedure was completed.
 
Additional Manufacturer Narrative
A2 - age at time of event: additional information received identified patient was in his 60s (years) at the time of the event.B5: updated with additional information.G1: mfr site address 1- business & technology park, model farm road.E1 - initial reporter city: (b)(6).Detailed product information was not provided to bsc as the account did not have the available information.Because the product lot number is unknown, we are unable to provide the complete unique identifier (udi) #.
 
Event or Problem Description
It was reported the patient experienced a vascular perforation.The 95% stenosed target lesion was located in a moderately tortuous and severely calcified left superficial femoral artery (sfa).A 2.4mm jetstream xc catheter was selected for a percutaneous transluminal angioplasty (pta) procedure to treat peripheral artery disease (pad).During the procedure, the 2.4mm jetstream xc catheter functioned as expected.When imaging was used to confirm treatment, a vascular perforation was observed.An unknown-brand stent was placed to treat this patient complication and hemostasis was confirmed so the procedure was completed.It was further reported that the patient had intermittent claudication of the left lower extremity with rutherford stage iii classification.An endovascular thrombectomy (evt) procedure was performed on the affected side with an ankle-brachial index (abi) of 0.70.During a computed tomography (ct) procedure, intravascular ultrasound (ivus) indicated the affected area required debulking, so an unknow-brand catheter was used.The unknow-brand catheter was followed by a 2.4mm jetstream xc catheter to treat the patient.A vascular perforation was noted, and hemostasis was attempted for 15 minutes with a 5.0mm unknown-brand balloon, which was unsuccessful, so a non-boston scientific stent was placed.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC LIMITED
cork
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23497368
Report Number2124215-2025-80761
Device Sequence Number8867675
Product Code MCW
UDI-Device Identifier08714729889922
UDI-Public(01)08714729889922
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/07/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE MEDICAL VIABAHN STENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale